Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 51, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 25, 2005, 6:42 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2005, 6:42 PM CDT (23:42 UTC)
- Expired
- Sep 25, 2005, 8:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 7:20 PM CDT | FLASH FLOOD | 2 E Hatley, MS | WATER FLOWING ACROSS SPLUNGE ROAD IN SPLUNGE. AREAS IMPASSABLE. |
| Sep 25, 7:30 PM CDT | FLASH FLOOD | Aberdeen, MS | SEVERAL ROADS ACROSS THE CITY IMPASSABLE. |
| Sep 25, 7:30 PM CDT | FLASH FLOOD | New Salem, MS | SEVERAL ROADS IMPASSABLE. WATER COVERING NUMEROUS YARDS. |
| Sep 25, 7:40 PM CDT | FLASH FLOOD | Aberdeen, MS | WATER APPROACHING SEVERAL HOUSES AND RISING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 252342
FFWMEG
MSC057-095-260145-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT SUN SEP 25 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI
MONROE COUNTY IN NORTHEAST MISSISSIPPI
* UNTIL 845 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CONTINUING TO MOVE THROUGH THE WARNED AREA. AROUND
3 INCHES OF RAINFALL HAS FALLEN SINCE LATE AFTERNOON.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TREMONT...
SMITHVILLE...SANDY SPRINGS...PRAIRIE...NEW WREN...NEW SALEM...
MANTACHIE...FULTON...FAIRVIEW...EVERGREEN...AMORY AND ABERDEEN.
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3446 8815 3371 8823 3368 8871 3399 8868
3416 8855 3446 8848
$$2 follow-up statements
000
WGUS74 KMEG 260048
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
748 PM CDT SUN SEP 25 2005
MSC057-095-260145-
ITAWAMBA MS-MONROE MS-
748 PM CDT SUN SEP 25 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
MONROE AND ITAWAMBA COUNTIES...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN ACROSS EASTERN MONROE COUNTY MOVING EAST AT 30 MPH. HEAVY
RAIN HAD MOVED EAST OF ITAWAMBA COUNTY. 3 TO 5 INCHES OF RAINFALL
HAS FALLEN ACROSS THE WARNED AREA SINCE MID-AFTERNOON BASED ON
ESTIMATES FROM DOPPLER RADAR. RUNOFF FROM EARLIER HEAVY RAIN WILL
CONTINUE TO LEAD TO POSSIBLE FLASH FLOODING. NUMEROUS ROADS ARE
IMPASSABLE IN SOME LOCATIONS IN THE WARNED COUNTIES DUE TO WATER
FLOWING OVER THEM. WATER WAS APPROACHING HOUSES IN ABERDEEN WITH THE
WATER RISING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TREMONT...
SMITHVILLE...SANDY SPRINGS...PRAIRIE...NEW WREN...NEW SALEM...
MANTACHIE...FULTON...FAIRVIEW...EVERGREEN...AMORY AND ABERDEEN.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS
OBSERVED...ACT QUICKLY. TURN AROUND, DONT DROWN.
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3446 8815 3371 8823 3368 8871 3399 8868
3416 8855 3446 8848
$$000
WGUS74 KMEG 260130
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CDT SUN SEP 25 2005
MSC057-095-260145-
ITAWAMBA MS-MONROE MS-
829 PM CDT SUN SEP 25 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
MONROE AND ITAWAMBA COUNTIES...
AT 828 PM CDT...RADAR INDICATED THAT HEAVY RAIN HAD MOVED EAST OF
MONROE AND ITAWAMBA COUNTIES. HOWEVER...RADAR ESTIMATES INDICATE
THAT BETWEEN 3 AND 5 INCHES OF RAIN FELL OVER MUCH OF THE WARNED
COUNTIES SINCE MID-AFTERNOON. RUNOFF FROM THIS RAIN WILL CONTINUE TO
LEAD TO THE POSSIBILITY OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TREMONT...
SMITHVILLE...SANDY SPRINGS...PRAIRIE...NEW WREN...NEW SALEM...
MANTACHIE...FULTON...FAIRVIEW...EVERGREEN...AMORY AND ABERDEEN.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS
OBSERVED...ACT QUICKLY. TURN AROUND, DONT DROWN.
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3446 8815 3371 8823 3368 8871 3399 8868
3416 8855 3446 8848
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:06 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 25, 4:06 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 406 PM CDT SUN SEP 25 2005 .DISCUSSION... RITA CONTINUES ITS NORTHEASTWARD MOVEMENT AT ABOUT 20 MPH. RITA WAS CENTERED JUST WEST OF JONESBORO THIS AFTERNOON. ASSOCIATED RAIN BANDS WERE MOVING ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI. THESE BANDS WILL MOVE EASTWARD OVER THE NEXT SEVERAL HOURS. THUS...THE FLOOD WATCH WILL EXPIRE AT 4 PM. THE WIND ADVISORY WILL ALSO EXPIRE AT 4 PM. MAY CANCEL TORNADO WATCH AT 4 PM AS WELL...WILL REFER TO RADAR BEFORE ISSUANCE OF NEW FORECAST. WITH RITA ON ITS WAY OUT OF THE REGION...THE RAINFALL WILL LIKELY END BY MIDNIGHT. RITA IS BEING EJECTED BY A SHORTWAVE TROUGH TRANSLATING ACROSS THE GREAT LAKES REGION THIS AFTERNOON. THE STRONGER TROUGH LINGERING BACK IN THE NORTHERN ROCKIES WILL FOLLOW IN THE WAKE OF THE INITIAL WAVE. THIS WAVE WILL BRING IN COOLER AIR INTO THE MIDSOUTH BY MONDAY NIGHT. THIS WILL PUT THE REGION IN A NICE...FALL PATTERN. APPEARS THAT DRY WEATHER WILL PERSIST FOR THE FORECAST AREA THROUGH MUCH OF THE WEEK. ANOTHER COLD FRONT...THE STRONGEST THIS FALL WILL MOVE OUT OF THE PLAINS ON WEDNESDAY NIGHT. THIS WILL CAUSE DAYTIME TEMPERATURES THURSDAY AND FRIDAY TO BE IN THE MID 70S OVER MUCH OF THE MIDSOUTH. && .MEG WATCHES/WARNINGS/ADVISORIES AR...NONE. MO...NONE. MS...NONE. TN...NONE. AC
Hazardous weather outlook, Sep 25, 3:45 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT SUN SEP 25 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-261000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 345 PM CDT SUN SEP 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS... WEST TENNESSEE...NORTH MISSISSIPPI AND THE MISSOURI BOOTHEEL. .DAY ONE...TODAY AND TONIGHT REMNANTS OF RITA WILL SLOWLY MOVE OUT OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. THE MAIN RAINBAND IS NOW MOVING ACROSS FAR WEST TENNESSEE AND NORTHEAST MISSISSIPPI. A TORNADO WATCH IS IN EFFECT THROUGH 7 PM FOR DECATUR AND HARDIN COUNTIES IN TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED IN THE WATCH AREA.
In the hours before
Local storm report, Sep 25, 2:10 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
210 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
&&
SJMLocal storm report, Sep 25, 2:24 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG CLARKSDALE 34.20N 90.58W
09/25/2005 COAHOMA MS LAW ENFORCEMENT
LARGE TREE DOWN ON FRIARS POINT RD
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
1245 PM FLASH FLOOD 7 N JACKSON 35.74N 88.83W
09/25/2005 MADISON TN LAW ENFORCEMENT
WATER ACROSS CHRISTMASVILLE RD. NEAR OAKFIELD.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0140 PM TSTM WND DMG PADEN 34.66N 88.26W
09/25/2005 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN.
&&
SJMLocal storm report, Sep 25, 5:26 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
526 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
1245 PM FLASH FLOOD 7 N JACKSON 35.74N 88.83W
09/25/2005 MADISON TN LAW ENFORCEMENT
WATER ACROSS CHRISTMASVILLE RD. NEAR OAKFIELD.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0140 PM TSTM WND DMG PADEN 34.66N 88.26W
09/25/2005 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN.
0459 PM FLASH FLOOD CORINTH 34.94N 88.52W
09/25/2005 ALCORN MS LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROADS. WATER APPROACHING
HOUSES.
0510 PM NON-TSTM WND DMG NEW SALEM 34.15N 88.35W
09/25/2005 ITAWAMBA MS LAW ENFORCEMENT
NUMEROUS TREES DOWN. FUNNEL CLOUDS AND ROTATION REPORTED
AS WELL.
&&
AARONSpecial weather statement, Sep 25, 5:28 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 0528 PM CDT SUN SEP 25 2005 MSZ005-015-TNZ055-252328- ALCORN MS-PONTOTOC MS-DECATUR TN- 0528 PM CDT SUN SEP 25 2005 TORNADO WATCH NUMBER 819 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... ALCORN... PONTOTOC... IN TENNESSEE... DECATUR... MSZ006-009-016-017-023-024-TNZ092-252328- CHICKASAW MS-ITAWAMBA MS-LEE MS-MONROE MS-PRENTISS MS-TISHOMINGO MS- HARDIN TN- 0528 PM CDT SUN SEP 25 2005 TORNADO WATCH NUMBER 819 REMAINS IN EFFECT UNTIL 7 PM FOR THE FOLLOWING COUNTIES: IN MISSISSIPPI... CHICKASAW... ITAWAMBA... LEE... MONROE... PRENTISS... TISHOMINGO... IN TENNESSEE... HARDIN...
Local storm report, Sep 25, 5:49 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
549 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
1245 PM FLASH FLOOD 7 N JACKSON 35.74N 88.83W
09/25/2005 MADISON TN LAW ENFORCEMENT
WATER ACROSS CHRISTMASVILLE RD. NEAR OAKFIELD.
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0140 PM TSTM WND DMG PADEN 34.66N 88.26W
09/25/2005 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN.
0459 PM FLASH FLOOD CORINTH 34.94N 88.52W
09/25/2005 ALCORN MS LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROADS. WATER APPROACHING
HOUSES.
0510 PM NON-TSTM WND DMG NEW SALEM 34.15N 88.35W
09/25/2005 ITAWAMBA MS LAW ENFORCEMENT
NUMEROUS TREES DOWN. FUNNEL CLOUDS AND ROTATION REPORTED
AS WELL.
0520 PM NON-TSTM WND DMG 3 W AMORY 33.99N 88.54W
09/25/2005 MONROE MS AMATEUR RADIO
TREES DOWN ACROSS DOSS ROAD IN THE WREN COMMUNITY
&&
AARONLocal storm report, Sep 25, 6:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT SUN SEP 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND DMG BURLISON 35.56N 89.79W
09/25/2005 TIPTON TN TRAINED SPOTTER
LARGE OAK TREE DOWN ACROSS HIGHWAY 59. KNOCKED POWERLINES
DOWN.
0605 AM TSTM WND DMG TUPELO 34.26N 88.73W
09/25/2005 LEE MS LAW ENFORCEMENT
TREE FELL ON A HOUSE IN THE CITY
0645 AM TSTM WND DMG PARKIN 35.26N 90.55W
09/25/2005 CROSS AR TRAINED SPOTTER
A COUPLE OF TREES AROUND THE COUNTY.
0720 AM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
09/25/2005 CRITTENDEN AR LAW ENFORCEMENT
POWERLINES DOWN ON WEST JEFFERON AVE.
0730 AM TSTM WND DMG SENATOBIA 34.62N 89.97W
09/25/2005 TATE MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0730 AM TSTM WND DMG HERNANDO 34.83N 89.99W
09/25/2005 DESOTO MS LAW ENFORCEMENT
TREES DOWN AROUND THE COUNTY.
0740 AM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
09/25/2005 SHELBY TN NWS EMPLOYEE
INTERSTATE SIGN DAMAGED AT I-240 AND WALNUT GROVE RD.
0845 AM TSTM WND DMG COVINGTON 35.57N 89.65W
09/25/2005 TIPTON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
0915 AM TSTM WND GST 6 N ROSSVILLE 35.13N 89.54W
09/25/2005 60 MPH FAYETTE TN TRAINED SPOTTER
1115 AM NON-TSTM WND DMG LEXINGTON 35.65N 88.39W
09/25/2005 HENDERSON TN EMERGENCY MNGR
A FEW TREE LIMBS DOWN ACROSS THE COUNTY.
1245 PM FLASH FLOOD 7 N JACKSON 35.74N 88.83W
09/25/2005 MADISON TN LAW ENFORCEMENT
WATER ACROSS CHRISTMASVILLE RD. NEAR OAKFIELD.
1252 PM FLASH FLOOD BALDWYN 34.50N 88.63W
09/25/2005 LEE MS EMERGENCY MNGR
SEVERAL FLOODED ROADS
1252 PM TSTM WND DMG TUPELO 34.26N 88.73W
09/25/2005 LEE MS EMERGENCY MNGR
3 TREES DOWN ACROSS CITY ROADS
0100 PM TORNADO RIENZI 34.76N 88.53W
09/25/2005 ALCORN MS LAW ENFORCEMENT
NO REPORT OF DAMAGE YET...SECOND HAND REPORT...DOPPLER
INDICATES POSSIBLE TORNADO AS WELL
0105 PM TSTM WND DMG KOSSUTH 34.87N 88.64W
09/25/2005 ALCORN MS LAW ENFORCEMENT
TREE DOWN NEAR KOSSUTH. LIMBS DOWN ACROSS THE COUNTY.
0130 PM TSTM WND DMG BOONEVILLE 34.66N 88.57W
09/25/2005 PRENTISS MS LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0140 PM TSTM WND DMG PADEN 34.66N 88.26W
09/25/2005 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN.
0459 PM FLASH FLOOD CORINTH 34.94N 88.52W
09/25/2005 ALCORN MS LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROADS. WATER APPROACHING
HOUSES.
0510 PM NON-TSTM WND DMG NEW SALEM 34.15N 88.35W
09/25/2005 ITAWAMBA MS LAW ENFORCEMENT
NUMEROUS TREES DOWN. FUNNEL CLOUDS AND ROTATION REPORTED
AS WELL.
0520 PM NON-TSTM WND DMG 3 W AMORY 33.99N 88.54W
09/25/2005 MONROE MS AMATEUR RADIO
TREES DOWN ACROSS DOSS ROAD IN THE WREN COMMUNITY
&&
AARONThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:58 PM CDT | Tornado Warning | MEG | Tallahatchie | 32 min |
| Sep 25, 4:05 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 25 min |
| Sep 25, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 31 min |
| Sep 25, 5:00 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 30 min |
| Sep 25, 5:07 AM CDT | Flash Flood Warning | MEG | Coahoma | 113 min |
| Sep 25, 6:09 AM CDT | Flash Flood Warning | MEG | Tunica | 2 hr |
| Sep 25, 6:59 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 46 min |
| Sep 25, 11:57 AM CDT | Tornado Warning | MEG | Monroe | 33 min |
| Sep 25, 1:03 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 27 min |
| Sep 25, 1:08 PM CDT | Tornado Warning | MEG | Prentiss | 22 min |
| Sep 25, 1:26 PM CDT | Tornado Warning | MEG | Tishomingo | 34 min |
| Sep 25, 2:19 PM CDT | Tornado Warning | MEG | Itawamba | 26 min |
| Sep 25, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 34 min |
| Sep 25, 4:52 PM CDT | Tornado Warning | MEG | Itawamba | 23 min |
| Sep 25, 5:04 PM CDT | Flash Flood Warning | MEG | Alcorn | 116 min |
| Sep 25, 5:18 PM CDT | Tornado Warning | MEG | Itawamba | 27 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.